# SDR 07FDEA02221

- Difficulty date: June 20, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498131
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND ON AGING A/C INSP EXISTING REPAIR AT STR S-27R FROM BS 610 TO BS 630 DOES NOT CONFORM TO CURRENT SRM 53-10-3 FIG 1.  REMOVED OLD REPAIR AND INSTALLED NEW REPAIR ON STR 27R, BS 610 TO BS 630, REF SRM  53-10-3 PG 3.  INSTALLED STRINGER SPLICE REPAIR HAT CHANNEL, REF SRM 53-10-3 PG 3.
